A characterization of gamma mixtures of stable laws motivated by limit theorems

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)209-218
JournalStatistica Neerlandica
Publication statusPublished - 1992

Cite this

@article{526980786bdf445baee593b28189ee99,
title = "A characterization of gamma mixtures of stable laws motivated by limit theorems",
author = "Anthony Pakes",
year = "1992",
language = "English",
pages = "209--218",
journal = "Statistica Neerlandica (Journal of the Netherlands Society for Statistics and Operations Research)",
issn = "0039-0402",
publisher = "Wiley-Blackwell",

}

A characterization of gamma mixtures of stable laws motivated by limit theorems. / Pakes, Anthony.

In: Statistica Neerlandica, 1992, p. 209-218.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A characterization of gamma mixtures of stable laws motivated by limit theorems

AU - Pakes, Anthony

PY - 1992

Y1 - 1992

M3 - Article

SP - 209

EP - 218

JO - Statistica Neerlandica (Journal of the Netherlands Society for Statistics and Operations Research)

JF - Statistica Neerlandica (Journal of the Netherlands Society for Statistics and Operations Research)

SN - 0039-0402

ER -